JournalsprimsVol. 3, No. 2pp. 203–210

On the decay for large &#8739<i>x</i>&#8739 of solutions of parabolic equations with unbounded coefficients

  • Takasi Kusano

    Waseda University, Tokyo, Japan
On the decay for large &#8739<i>x</i>&#8739 of solutions of parabolic equations with unbounded coefficients cover
Download PDF

Cite this article

Takasi Kusano, On the decay for large &#8739<i>x</i>&#8739 of solutions of parabolic equations with unbounded coefficients. Publ. Res. Inst. Math. Sci. 3 (1967), no. 2, pp. 203–210

DOI 10.2977/PRIMS/1195195564